MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaad.2007.06.040

Медицинская библиотека · Journal of the American Academy of Dermatology · 2008

Occurrence of subacute cutaneous lupus erythematosus after treatment with fluorouracil and capecitabine.

Weger Wolfgang, Kränke Birger, Gerger Armin, Salmhofer Wolfgang, Aberer Elisabeth

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Capecitabine, an oral fluoropyrimidine and 5-fluorouracil (FU) prodrug recently approved for the treatment of metastatic colon and breast cancer, is currently under investigation in patients with gastric cancer. It has the advantage of oral administration, and good tolerability with its activity being comparable with intravenous 5-FU. Lupus erythematosus and lupuslike drug eruptions have been observed after 5-FU treatment, but so far no cases of subacute cutaneous lupus erythematosus have been described in patients treated either with capecitabine or 5-FU. We report a patient who developed subacute cutaneous lupus erythematosus after administration of 5-FU and capecitabine.

Для цитирования: Weger Wolfgang, Kränke Birger, Gerger Armin, Salmhofer Wolfgang, Aberer Elisabeth. Occurrence of subacute cutaneous lupus erythematosus after treatment with fluorouracil and capecitabine.. Journal of the American Academy of Dermatology. 2008. DOI: 10.1016/j.jaad.2007.06.040.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.